Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 39, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 12, 2010, 5:23 AM CST for 5 counties in Alabama. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2010, 5:23 AM CST (11:23 UTC)
- Expired
- Mar 12, 2010, 6:15 AM CST
- In force
- 52 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Bibb County, AL, Chilton County, AL, Dallas County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 56 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 5:55 AM CST | TSTM WND DMG | Clanton, AL | SEVERAL TREES AND POWERLINES DOWN IN THE CITY CAUSING POWER OUTAGES. |
| Mar 12, 5:55 AM CST | HAIL 0.5 | Clanton, AL | DIME SIZE HAIL REPORTED IN CLANTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 2:10 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
093
WUUS54 KBMX 121123
SVRBMX
ALC001-007-021-047-105-121215-
/O.NEW.KBMX.SV.W.0039.100312T1123Z-100312T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 AM CST FRI MAR 12 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
SOUTHEASTERN BIBB COUNTY IN CENTRAL ALABAMA...
WESTERN CHILTON COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...JEMISON...CLANTON...
NORTHEASTERN PERRY COUNTY IN CENTRAL ALABAMA...
NORTHEASTERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF VALLEY GRANDE...
* UNTIL 615 AM CST
* AT 523 AM CST...THE NATIONAL WEATHER SERVICE DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM TALLADEGA NATIONAL FOREST TO PARNELL TO
PAUL M GRIST STATE PARK TO VALLEY GRANDE
..AND MOVING NORTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PARNELL BY 530 AM CST...
VALLEY GRANDE AND TALLADEGA NATIONAL FOREST BY 535 AM CST...
MAPLESVILLE AND LAWLEY BY 540 AM CST...
PLECHER BY 550 AM CST...
CHILTON COUNTY MOTOR SPORTS PARK BY 555 AM CST...
POOLES CROSSROADS BY 600 AM CST...
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 208 THROUGH 219
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3246 8709 3253 8708 3261 8706 3289 8717
3305 8673 3287 8659 3273 8659 3252 8668
TIME...MOT...LOC 1123Z 238DEG 25KT 3285 8708 3266 8697
3257 8699 3247 8707
$$2 follow-up statements
228
WWUS54 KBMX 121136
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 AM CST FRI MAR 12 2010
ALC047-105-121145-
/O.CAN.KBMX.SV.W.0039.000000T0000Z-100312T1215Z/
DALLAS AL-PERRY AL-
536 AM CST FRI MAR 12 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PERRY AND
NORTHEASTERN DALLAS COUNTIES IS CANCELLED...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3255 8691 3266 8691 3274 8693 3295 8701
3305 8673 3287 8659 3273 8659 3252 8668
TIME...MOT...LOC 1135Z 238DEG 25KT 3289 8699 3270 8688
3261 8691 3256 8691
$$
ALC001-007-021-121215-
/O.CON.KBMX.SV.W.0039.000000T0000Z-100312T1215Z/
AUTAUGA AL-CHILTON AL-BIBB AL-
536 AM CST FRI MAR 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CST
FOR SOUTHEASTERN BIBB...CENTRAL CHILTON AND NORTHWESTERN AUTAUGA
COUNTIES...
AT 536 AM CST...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM LAWLEY TO PARNELL TO 7 MILES WEST OF DAWSON
MILL...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF
CENTREVILLE TO 14 MILES NORTHEAST OF VALLEY GRANDE TO 8 MILES
NORTHEAST OF VALLEY GRANDE TO 6 MILES NORTHEAST OF VALLEY GRANDE...
MOVING NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MAPLESVILLE BY 540 AM CST...
RANDOLPH BY 545 AM CST...
PLECHER...DAWSON MILL...CHILTON COUNTY MOTOR SPORTS PARK AND
CAMPBELL BY 550 AM CST...
ISABELLA BY 555 AM CST...
VIDA JUNCTION AND POOLES CROSSROADS BY 600 AM CST...
THORSBY BY 605 AM CST...
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 208 THROUGH 219
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3255 8691 3266 8691 3274 8693 3295 8701
3305 8673 3287 8659 3273 8659 3252 8668
TIME...MOT...LOC 1135Z 238DEG 25KT 3289 8699 3270 8688
3261 8691 3256 8691
$$675
WWUS54 KBMX 121149
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
549 AM CST FRI MAR 12 2010
ALC007-121159-
/O.CAN.KBMX.SV.W.0039.000000T0000Z-100312T1215Z/
BIBB AL-
549 AM CST FRI MAR 12 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BIBB COUNTY IS
CANCELLED...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3262 8680 3268 8682 3273 8681 3283 8684
3291 8681 3297 8667 3287 8659 3273 8659
3258 8665
TIME...MOT...LOC 1149Z 238DEG 25KT 3293 8678 3276 8674
3268 8677 3264 8676
$$
ALC001-021-121215-
/O.CON.KBMX.SV.W.0039.000000T0000Z-100312T1215Z/
AUTAUGA AL-CHILTON AL-
549 AM CST FRI MAR 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CST
FOR CENTRAL CHILTON AND NORTH CENTRAL AUTAUGA COUNTIES...
AT 548 AM CST...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM THORSBY TO POOLES CROSSROADS TO PLECHER TO
BILLINGSLEY...OR ALONG A LINE EXTENDING FROM JEMISON TO 9 MILES
SOUTHWEST OF CLANTON TO 14 MILES SOUTHWEST OF CLANTON TO 15 MILES
NORTHEAST OF VALLEY GRANDE...MOVING NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
THORSBY...POOLES CROSSROADS AND BILLINGSLEY BY 555 AM CST...
LOMAX BY 600 AM CST...
I 65 REST AREA AND CLANTON BY 605 AM CST...
ENTERPRISE BY 610 AM CST...
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 208 THROUGH 212
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3262 8680 3268 8682 3273 8681 3283 8684
3291 8681 3297 8667 3287 8659 3273 8659
3258 8665
TIME...MOT...LOC 1149Z 238DEG 25KT 3293 8678 3276 8674
3268 8677 3264 8676
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 3:29 AM CST, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 12, 3:29 AM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 329 AM CST FRI MAR 12 2010 .DISCUSSION... A BUSY START TO THE SHIFT WITH THUNDERSTORMS DEVELOPING RAPIDLY OVER EASTERN MISSISSIPPI AND PRODUCING LARGE HAIL. THE PROJECTED SURFACE LOW DEVELOPMENT HAS HAPPENED FASTER AND FARTHER EAST THAN INDICATED BY MODELS AND SO SQUALL LINE WILL BE MOVING ACROSS CENTRAL ALABAMA MUCH SOONER THAN EARLIER ANTICIPATED. THE LINE SHOULD BE NEAR THE I-65 CORRIDOR BY 6 AM AND NEAR THE GEORGIA STATE LINE BY 9 AM. THE PRIMARY THREAT WILL BE LARGE HAIL...BUT WITH HIGHER SURFACE DEWPOINTS OVER CENTRAL ALABAMA...THERE WILL ALSO BE A WIND THREAT AS CONVECTIVE LINE TAPS INTO MORE LOW LEVEL INSTABILITY. THERE IS ALSO A LINE OF SHOWERS AND A FEW THUNDERSTORMS ALONG THE MISSISSIPPI RIVER THAT IS ASSOCIATED WITH THE SHORT WAVE TROF. EVEN THOUGH MAIN LINE OF STORMS WILL MOVE THROUGH THIS MORNING...THERE MAY BE A SECOND LINE OF CONVECTION LATER THIS MORNING ACROSS WEST ALABAMA...ALTHOUGH MOST LIKELY THIS ACTIVITY WILL NOT BE SEVERE SINCE AIR MASS WILL BE WORKED OVER FROM PREVIOUS STORMS. MOST OF THE RAIN SHOULD BE EAST OF ALABAMA BY 2 PM THIS AFTERNOON AS MAIN UPPER TROF AXIS MOVES ACROSS AREA...AND WILL LIKELY SEE A RETURN OF SUNSHINE IN THE AFTERNOON AS DRIER LOW LEVEL ADVECTS IN FROM THE WEST. LIKE THURSDAY...TEMPERATURES WILL LIKELY REBOUND THIS AFTERNOON...BUT NOT AS WARM AS WHAT HAPPENED ON THURSDAY. LOWER CLOUDS SHOULD WORK THEIR WAY BACK INTO THE AREA LATER TONIGHT AS COLD AIR ADVECTION INCREASES DUE TO APPROACHING UPPER LOW. THE UPPER LOW WILL PASS RIGHT OVER NORTH ALABAMA ON SATURDAY... RESULTING IN A RATHER CLOUDY AND COOL DAY WITH PASSING SHOWERS. BROAD DEEP CYCLONIC FLOW WILL CONTINUE THROUGH MONDAY...RESULTING IN MOSTLY CLOUDY SKIES AND BELOW AVERAGE TEMPERATURES. BY WEDNESDAY...A CLIPPER TYPE SYSTEM WILL PUSH RAPIDLY SOUTHEAST ACROSS THE OHIO VALLEY AND INTO THE SOUTHEAST STATES. THIS SYSTEM APPEARS TO HAVE SOME DECENT LIFT WITH IT AND RAIN CHANCES MAY NEED TO BE RAISED IN LATER FORECASTS. THIS SYSTEM MOVES THROUGH QUICKLY SO THURSDAY AND FRIDAY LOOK RAIN FREE. 58/ROSE .AVIATION...06Z TAF DISCUSSION. HIGH CLOUDS STREAMING INTO CENTRAL ALABAMA FROM THE WEST ARE THE MAIN FEATURE AT ISSUANCE...BUT THESE CLOUDS ARE AHEAD OF THE NEXT ROUND OF POTENTIALLY SEVERE WEATHER. A STALLED OUT COLD FRONT CURRENTLY DRAPED OVER MISSISSIPPI WILL BE THE MAIN PLAYER TONIGHT...AND REALLY ALREADY IS AS TS ARE ALREADY FIRING ALONG IT UPSTREAM. LOOK FOR THESE STORMS TO BEGIN MAKING THEIR WAY INTO WESTERN PORTIONS OF CENTRAL ALABAMA AROUND 09Z AND INTO TCL BY 10Z. MVFR CIGS AND VIS SHOULD ACCOMPANY SOME OF THE LIGHTER SHOWERS...BUT DEFINITELY EXPECT TO SEE IFR CIGS AND VIS AROUND THE HEAVIER SHOWERS AND TS. THESE SHOULD SPREAD TO THE INTERSTATE 65 CORRIDOR AND BHM/EET/MGM AROUND 12Z...AND TOI/ANB BY 13-14Z. FROPA WILL BE MARKED BEHIND THE HEAVIER STORMS WITH WIND SHIFT TO THE WNW...BUT NOT EXPECTING TO HAVE ANY PRESSURE GRADIENT WINDS BEHIND THE MAIN ACTIVITY. SOME LIGHT SHOWERS COULD LINGER ACROSS THE NORTH AFTER THE FROPA...BUT EITHER WAY...STILL EXPECTING AT LEAST MVFR CIG DECK TO HANG AROUND THROUGH THE TAF PERIOD. 27 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 62 40 53 39 55 / 80 40 50 40 20 ANNISTON 64 42 53 40 56 / 80 30 50 30 20 BIRMINGHAM 64 43 54 41 55 / 80 30 50 30 20 TUSCALOOSA 64 43 55 42 58 / 80 30 40 30 10 CALERA 64 44 55 41 55 / 80 30 40 30 20 AUBURN 68 43 59 40 56 / 70 20 30 20 10 MONTGOMERY 68 44 59 42 59 / 60 20 30 20 10 TROY 69 42 62 39 61 / 60 10 20 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 12, 1:15 AM CST, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 115 AM CST FRI MAR 12 2010 ALZ011>015-017>050-121500- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 115 AM CST FRI MAR 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...REMAINDER OF TONIGHT. A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE INTO THE WESTERN COUNTIES OF CENTRAL ALABAMA BETWEEN 2 AND 4 AM FRIDAY MORNING. THIS LINE WILL CARRY WITH IT THE POTENTIAL FOR LARGE HAIL AND WIND GUSTS UP TO 50 MPH. ALSO...DUE TO THE AMOUNT OF GROUND SATURATION ALREADY IN PLACE...ANY STORMS THAT TRAIN OVER THE SAME AREA COULD PRODUCE FLASH FLOODING. RIVER FLOODING WILL CONTINUE TO BE AN ISSUE ACROSS CENTRAL ALABAMA TONIGHT. PLEASE REFER TO CURRENT RIVER STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ONGOING LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PRESS EASTWARD ACROSS CENTRAL ALABAMA DURING THE MORNING AND EARLY AFTERNOON HOURS ON FRIDAY. THE LINE IS EXPECTED TO APPROACH THE INTERSTATE 65 CORRIDOR AROUND 6 AM...AND CONTINUE TO CARRY WITH IT THE POTENTIAL FOR LARGE HAIL AND WIND GUSTS UP TO 50 MPH. FLASH FLOODING WILL CONTINUE TO BE A THREAT AS WELL. CURRENT FORECAST THINKING HAS THE LINE OF THUNDERSTORMS OUT OF CENTRAL ALABAMA BY 2 PM FRIDAY AFTERNOON...BUT THE EXACT TIMING MAY NEED TO BE ADJUSTED WITH FUTURE FORECASTS. RIVER FLOODING WILL CONTINUE TO BE AN ISSUE ACROSS CENTRAL ALABAMA THROUGH AT LEAST MONDAY. PLEASE REFER TO CURRENT RIVER STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY FRIDAY MORNING THROUGH FRIDAY AFTERNOON. 27
In the hours before
Local storm report, Mar 12, 3:31 AM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 AM CST FRI MAR 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL BEAR CREEK 34.26N 87.72W
03/12/2010 E2.50 INCH MARION AL TRAINED SPOTTER
&&
MROSESpecial weather statement, Mar 12, 3:36 AM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 336 AM CST FRI MAR 12 2010 ALZ031-121015- GREENE- 336 AM CST FRI MAR 12 2010 ...SIGNIFICANT WEATHER ALERT FOR GREENE COUNTY UNTIL 415 AM CST... AT 336 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR GAINESVILLE...OR 13 MILES WEST OF EUTAW. THIS STORM WAS MOVING NORTHEAST. THERE COULD BE SOME INTENSIFICATION AND WARNING MAY BE NEEDED. DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BOLIGEE. NEW MOUNT HEBRON. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Mar 12, 3:45 AM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 345 AM CST FRI MAR 12 2010 ALZ039-121030- MARENGO- 345 AM CST FRI MAR 12 2010 ...SIGNIFICANT WEATHER ALERT FOR MARENGO COUNTY UNTIL 430 AM CST... AT 342 AM CST...THE NATIONAL WEATHER SERVICE INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR NANAFALIA...OR 13 MILES SOUTHWEST OF LINDEN...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HALF ACRE. MYRTLEWOOD. CALVARY. PIN HOOK. JEFFERSON. DEMOPOLIS MUNICIPAL AIRPORT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Mar 12, 3:59 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 AM CST FRI MAR 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM HAIL TOWNLEY 33.83N 87.43W
03/12/2010 E0.88 INCH WALKER AL PUBLIC
&&
GOLDENLocal storm report, Mar 12, 4:13 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 AM CST FRI MAR 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM HAIL LUPTON 33.94N 87.40W
03/12/2010 E1.75 INCH WALKER AL AMATEUR RADIO
&&
GOLDENLocal storm report, Mar 12, 4:54 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
454 AM CST FRI MAR 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 AM HAIL CARBON HILL 33.90N 87.53W
03/12/2010 E2.75 INCH WALKER AL BROADCAST MEDIA
&&
GOLDENThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 9:07 PM CST | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 12 hr |
| Mar 12, 1:37 AM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion | 38 min |
| Mar 12, 1:59 AM CST | Severe Thunderstorm Warning | BMX | Lamar | 31 min |
| Mar 12, 2:22 AM CST | Severe Thunderstorm Warning | BMX | Lamar | 53 min |
| Mar 12, 2:34 AM CST | Severe Thunderstorm Warning | BMX | Marion, Winston | 56 min |
| Mar 12, 2:39 AM CST | Flash Flood Warning | BMX | Lamar | 3 hr |
| Mar 12, 2:47 AM CST | Severe Thunderstorm Warning | BMX | Sumter | 58 min |
| Mar 12, 3:02 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 46 min |
| Mar 12, 3:15 AM CST | Severe Thunderstorm Warning | BMX | Marion, Winston | 45 min |
| Mar 12, 3:25 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa | 65 min |
| Mar 12, 3:37 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa | 53 min |
| Mar 12, 3:42 AM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 63 min |
| Mar 12, 3:51 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 39 min |
| Mar 12, 3:57 AM CST | Severe Thunderstorm Warning | BMX | Hale, Marengo, Perry | 48 min |
| Mar 12, 4:16 AM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 44 min |
| Mar 12, 4:30 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Hale, Jefferson, Tuscaloosa | 45 min |
| Mar 12, 4:43 AM CST | Severe Thunderstorm Warning | BMX | Winston | 17 min |
| Mar 12, 4:49 AM CST | Severe Thunderstorm Warning | BMX | Dallas, Perry | 41 min |
| Mar 12, 5:15 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 45 min |
| Mar 12, 5:44 AM CST | Flash Flood Warning | BMX | Autauga, Bibb, Chilton, Jefferson, Shelby | 86 min |
| Mar 12, 6:01 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 29 min |
| Mar 12, 6:35 AM CST | River Flood Warning | BMX | Montgomery | 25 hr |
| Mar 12, 1:23 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 23 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.